# SDR 97ZZZM763

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Beech 1900D
- Aircraft serial: UE71
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 6229681001
- Condition: Shorted
- Location: Lt Cockpit
- Part time: 7,593 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS EHSI INOPERATIVE.
